Catalog Home Page

Publications: Sussich, Joseph

Stats for Sussich, Joseph
Export as [feed] RSS
Group by: Publication Type | Year
Number of items: 3.

Journal Article

Bloom, W.R. and Sussich, J.F. (1985) Saturation on locally compact abelian groups. Journal of the Australian Mathematical Society (Series A), 38 (2). pp. 255-267.

Bloom, W.R. and Sussich, J.F. (1982) The degree of approximation by positive operators on compact connected abelian groups. Journal of the Australian Mathematical Society (Series A), 33 (03). p. 364.

Bloom, W.R. and Sussich, J.F. (1980) Positive linear operators and the approximation of continuous functions on locally compact abelian groups. Journal of the Australian Mathematical Society (Series A), 30 (2). pp. 180-186.

This list was generated on Fri Jul 20 01:21:50 2018 UTC.